# SDR TSAA9726124

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 100 - PPG-CHC - NR 2 ENGINE FIRE WARNING ON TOUCHDOWN, ALL OTHER INDICATIONS NORMAL.  FOLLOWING NORMAL ENGINE FIRE PROCEDURES, FIRED RIGHT BOTTLE.  NO EVIDENCE OF FIRE, RECTIFICATION TO OCCUR ON ANZ NRWC 412735, 412734, AND 412733 (AIRCRAFT IN FOR C-CHECK).  DEFECT TRACED TO A BADLY CHAFED FIRE WIRE IN A CLAMP AT THE TOP FORWARD POSITION OF THE ENGINE. FIRE WIRES REPLACED, FIRE BOTTLE REPLACE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
